Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
414 Publications
2018 | Journal Article | LibreCat-ID: 34667
@article{Black_2018, title={Global solvability of chemotaxis–fluid systems with nonlinear diffusion and matrix-valued sensitivities in three dimensions}, volume={180}, DOI={10.1016/j.na.2018.10.003}, journal={Nonlinear Analysis}, publisher={Elsevier BV}, author={Black, Tobias}, year={2018}, pages={129–153} }
LibreCat
| DOI
2018 | Journal Article | LibreCat-ID: 51388
@article{Hilgert_Wurzbacher_Alldridge_2018, title={Superorbits}, volume={17}, DOI={10.1017/S147474801600030X}, journal={Journal of the Institute of Mathematics of Jussieu}, author={Hilgert, Joachim and Wurzbacher, T. and Alldridge, A.}, year={2018}, pages={1065–1120} }
LibreCat
| DOI
| Download (ext.)
2018 | Book Chapter | LibreCat-ID: 51462
@inbook{Hilgert_2018, place={Berlin}, title={Von Fermat und Descartes zu Gauß und Cauchy - Der Wandel der Mathematik in der Zeit der Aufklärung}, booktitle={Erscheinung und Vernunft - Wirklichkeitszugänge der Aufklärung}, publisher={Frank&Timme}, author={Hilgert, Joachim}, editor={Nieland, T.}, year={2018} }
LibreCat
2018 | Preprint | LibreCat-ID: 51523 |

@article{Hilgert_Hansen_Parthasarathy_2018, title={Boundary Values of Eigenfunctions on Riemannian Symmetric Spaces}, author={Hilgert, Joachim and Hansen, S. and Parthasarathy, A.}, year={2018} }
LibreCat
| Download (ext.)
2018 | Book Review | LibreCat-ID: 51571
@article{Hilgert_2018, title={Winfried Scharlau: Das Glück, Mathematiker zu sein – Friedrich Hirzebruch und seine Zeit (Springer Spektrum 2017)}, volume={65}, journal={Mathematische Semesterberichte}, author={Hilgert, Joachim}, year={2018}, pages={307–309} }
LibreCat
2018 | Book Review | LibreCat-ID: 51572
@article{Hilgert_2018, title={Lemmermeyer, F: Quadratische Zahlkörper – Eine Einführung mit vielen Beispielen (Springer Spektrum 2017)}, volume={65}, journal={Mathematische Semesterberichte}, author={Hilgert, Joachim}, year={2018}, pages={129–131} }
LibreCat
2018 | Book Review | LibreCat-ID: 51570
@article{Hilgert_2018, title={Barry Mazur und William Stein: Prime Numbers and the Riemann Hypothesis}, volume={65}, journal={Mathematische Semesterberichte}, author={Hilgert, Joachim}, year={2018}, pages={311–313} }
LibreCat
2018 | Book Review | LibreCat-ID: 51574
@article{Hilgert_2018, title={Joseph, G.G. Indian Mathematics. Engaging with the World from Ancient to Modern Times (World Scientific 2016)}, volume={65}, journal={Mathematische Semesterberichte}, author={Hilgert, Joachim}, year={2018}, pages={121–123} }
LibreCat
2018 | Book Review | LibreCat-ID: 51573
@article{Hilgert_2018, title={Diaconis, P., B. Skyrms: Ten great ideas about chance (Princeton University Press 2018)}, volume={65}, journal={Mathematische Semesterberichte}, author={Hilgert, Joachim}, year={2018}, pages={125–127} }
LibreCat
2018 | Journal Article | LibreCat-ID: 37661
@article{Rösler_Voit_2018, title={Beta Distributions and Sonine Integrals for Bessel Functions on Symmetric Cones}, volume={141}, DOI={10.1111/sapm.12217}, number={4}, journal={Studies in Applied Mathematics}, publisher={Wiley}, author={Rösler, Margit and Voit, Michael}, year={2018}, pages={474–500} }
LibreCat
| DOI
2018 | Journal Article | LibreCat-ID: 37662
@article{Rösler_Graczyk_Luks_2018, title={On the Green Function and Poisson Integrals of the Dunkl Laplacian}, volume={48}, DOI={10.1007/s11118-017-9638-6}, number={3}, journal={Potential Analysis}, publisher={Springer Science and Business Media LLC}, author={Rösler, Margit and Graczyk, Piotr and Luks, Tomasz}, year={2018}, pages={337–360} }
LibreCat
| DOI
2018 | Journal Article | LibreCat-ID: 40050
@article{Baeumer_Luks_Meerschaert_2018, title={Space‐time fractional Dirichlet problems}, volume={291}, DOI={10.1002/mana.201700111}, number={17–18}, journal={Mathematische Nachrichten}, publisher={Wiley}, author={Baeumer, Boris and Luks, Tomasz and Meerschaert, Mark M.}, year={2018}, pages={2516–2535} }
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 34663
@article{Black_2017, title={Global existence and asymptotic stability in a competitive two-species chemotaxis system with two signals}, volume={22}, DOI={10.3934/dcdsb.2017061}, number={4}, journal={Discrete & Continuous Dynamical Systems - B}, publisher={American Institute of Mathematical Sciences (AIMS)}, author={Black, Tobias}, year={2017}, pages={1253–1272} }
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 34665
@article{Black_Lankeit_Mizukami_2017, title={Singular sensitivity in a Keller–Segel-fluid system}, volume={18}, DOI={10.1007/s00028-017-0411-5}, number={2}, journal={Journal of Evolution Equations}, publisher={Springer Science and Business Media LLC}, author={Black, Tobias and Lankeit, Johannes and Mizukami, Masaaki}, year={2017}, pages={561–581} }
LibreCat
| DOI
2017 | Bachelorsthesis | LibreCat-ID: 31301
@book{Schütte_2017, title={Identifying and Realizing Symmetries in Quantum Walks - Symmetry Classes and Quantum Walks}, author={Schütte, Philipp}, year={2017} }
LibreCat
2017 | Journal Article | LibreCat-ID: 31268
@article{Faure_Weich_2017, title={Global Normal Form and Asymptotic Spectral Gap for Open Partially Expanding Maps}, volume={356}, DOI={10.1007/s00220-017-3000-0}, number={3}, journal={Communications in Mathematical Physics}, publisher={Springer Science and Business Media LLC}, author={Faure, Frédéric and Weich, Tobias}, year={2017}, pages={755–822} }
LibreCat
| DOI
| arXiv
2017 | Journal Article | LibreCat-ID: 31272
@article{Harris_Weich_2017, title={Wave front sets of reductive Lie group representations III}, volume={313}, DOI={10.1016/j.aim.2017.03.025}, journal={Advances in Mathematics}, publisher={Elsevier BV}, author={Harris, Benjamin and Weich, Tobias}, year={2017}, pages={176–236} }
LibreCat
| DOI
| arXiv
2017 | Journal Article | LibreCat-ID: 31267
@article{Guillarmou_Hilgert_Weich_2017, title={Classical and quantum resonances for hyperbolic surfaces}, volume={370}, DOI={10.1007/s00208-017-1576-5}, number={3–4}, journal={Mathematische Annalen}, publisher={Springer Science and Business Media LLC}, author={Guillarmou, Colin and Hilgert, Joachim and Weich, Tobias}, year={2017}, pages={1231–1275} }
LibreCat
| DOI
| arXiv
2017 | Journal Article | LibreCat-ID: 51390
@article{Hilgert_Przebinda_Pasquale_2017, title={Resonances for the Laplacian on Riemannian symmetric spaces: the case of SL(3,R)/SO(3)}, volume={21}, DOI={10.1090/ert/506}, journal={Representation Theory}, author={Hilgert, Joachim and Przebinda, T. and Pasquale, A.}, year={2017}, pages={416–457} }
LibreCat
| DOI
| Download (ext.)
2017 | Journal Article | LibreCat-ID: 51392
@article{Hilgert_Martens_Manon_2017, title={Contraction of Hamiltonian K-spaces}, volume={20}, DOI={10.1093/imrn/rnw191}, journal={Inter. Math. Research Notices}, author={Hilgert, Joachim and Martens, J. and Manon, Ch.}, year={2017}, pages={6255–6309} }
LibreCat
| DOI